# SDR SWAA2021122053042

- Difficulty date: December 14, 2021
- Submitted: December 20, 2021
- Operation: Air carrier
- Aircraft: N7848A
- Make and model: Boeing 737-7H4
- Aircraft serial: 34298
- Aircraft time: 47,189 hours, 26,296 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Elongated
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WING-TO-BODY FAIRING PANEL 194E HAS ELONGATED FASTENER HOLES. ; / [01] PREPPED PANEL 193D; NEEDS SEAL INSTALLED AND PAINT; [02] REMOVED AN REPLACE PANEL PER AMM 53-51-21
